# SDR LR7A2015080800604

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,101 hours, 5,773 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 582855
- Part serial: C8852
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED FLIGHT, WHILE PERFORMING REINDEXING PROCEDURE, NR 1 ENGINE RPM DROPPED TO 97 PERCENT THEN INCREASED TO APPROXIMATELY 103 PERCENT AT WHICH TIME ENGINE WAS SHUTDOWN.  REPLACED PROP VALVE HOUSING IAW HN61135.
